Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 1, NWS Springfield, MO

February 20, 2007Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 20, 2007, 6:15 PM CST for Oregon County, Missouri. It was in force for 75 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2007, 6:15 PM CST (00:15 UTC)
Expired
Feb 20, 2007, 7:30 PM CST
In force
75 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Oregon County, MO

The radar

The Springfield radar (KSGF), 186 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 6:29 PM CSTHAIL 0.88Thayer, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 210016
SVRSGF
MOC149-210130-
/O.NEW.KSGF.SV.W.0001.070221T0015Z-070221T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CST TUE FEB 20 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 730 PM CST.

* AT 611 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.        
  THIS STORM WAS LOCATED TWO MILES SOUTH OF KOSHKONONG...OR 6 MILES  
  WEST OF THAYER...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THAYER BY 620 PM CST.

THE TOWNS OF COUCH AND MYRTLE ARE ALSO IN THE PATH OF THIS SEVERE 
THUNDERSTORM.  THIS STORM WILL DROP HAIL ACROSS HIGHWAY 63 BETWEEN 
THAYER AND KOSHKONONG.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3660 9168 3650 9170 3650 9114 3675 9113

$$

CRAMER
7 follow-up statements
000 
WWUS53 KSGF 210025
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CST TUE FEB 20 2007

MOC149-210130-
/O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
624 PM CST TUE FEB 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN OREGON COUNTY...

AT 621 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR THAYER...AND MOVING EAST AT 30 MPH.

THE TOWNS OF THAYER...COUCH...AND MYRTLE ARE IN THE PATH OF THIS 
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3657 9160 3650 9161 3650 9114 3667 9113

$$

CRAMER
000 
WWUS53 KSGF 210031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CST TUE FEB 20 2007

MOC149-210130-
/O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
631 PM CST TUE FEB 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN OREGON COUNTY...

AT 626 PM CST...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A SEVERE
THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR 
THAYER...AND MOVING EAST AT 30 MPH.

THE TOWNS OF COUCH AND MYRTLE ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3659 9156 3650 9157 3650 9114 3668 9113

$$

CRAMER
000 
WWUS53 KSGF 210037
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CST TUE FEB 20 2007

MOC149-210130-
/O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
636 PM CST TUE FEB 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN OREGON COUNTY...

AT 631 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED 3 MILES SOUTH OF COUCH...OR ABOUT 6 
MILES EAST OF THAYER...AND MOVING EAST AT 35 MPH.

THE TOWN OF MYRTLE IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3659 9151 3650 9150 3650 9114 3668 9113

$$

CRAMER
000 
WWUS53 KSGF 210046
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CST TUE FEB 20 2007

MOC149-210130-
/O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
646 PM CST TUE FEB 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN OREGON COUNTY...

AT 641 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MYRTLE...OR ABOUT 12 MILES EAST OF
THAYER...AND MOVING EAST AT 35 MPH.

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3659 9151 3650 9150 3650 9114 3668 9113

$$

CRAMER
000 
WWUS53 KSGF 210055
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CST TUE FEB 20 2007

MOC149-210130-
/O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
654 PM CST TUE FEB 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN OREGON COUNTY...

AT 650 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF MYRTLE TO 12 MILES SOUTHWEST OF COUCH...OR ALONG A LINE
EXTENDING FROM 20 MILES WEST OF DONIPHAN TO MAMMOTH SPRING...AND
MOVING EAST AT 35 MPH.

THESE STORMS WILL MAINLY IMPACT RURAL SECTION OF EXTREME SOUTHERN 
OREGON COUNTY.

THESE STORMS HAVE A HISTORY OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3659 9151 3650 9150 3650 9114 3668 9113

$$

CRAMER
000 
WWUS53 KSGF 210112
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CST TUE FEB 20 2007

MOC149-210130-
/O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
712 PM CST TUE FEB 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN OREGON COUNTY...

AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED TWO MILE WEST OF MYRTLE...OR ABOUT 13 MILES 
EAST OF THAYER...AND MOVING EAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3653 9136 3650 9137 3650 9113 3660 9113

$$

CRAMER
000 
WWUS53 KSGF 210123
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CST TUE FEB 20 2007

MOC149-210133-
/O.EXP.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/
OREGON MO-
723 PM CST TUE FEB 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OREGON COUNTY
EXPIRES AT 730 PM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3653 9136 3650 9137 3650 9113 3660 9113

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 5:50 PM CST, 25 minutes earlier.

Area forecast discussion, Feb 20, 5:50 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CST TUE FEB 20 2007

.UPDATE...

HAVE UPDATED HAZARDOUS WEATHER OUTLOOK FOR THIS EVENING AS LOWER
THAN NORMAL FREEZING AND -20 C LEVELS HAVE ALLOWED A FEW STORMS TO
PRODUCE HAIL OVER SOUTH CENTRAL MISSOURI LATE THIS AFTERNOON.
ANOTHER ROUND OF STORMS DEVELOPING OVER NORTH CENTRAL ARKANSAS MAY
TRACK OVER THE SAME AREAS THAT SAW STORMS AN HOUR OR TWO
AGO...INCREASING LOCAL FLOOD THREAT.

MMT
&&

.PREVIOUS DISCUSSION...//230 PM CST TUE FEB 20 2007//...

A WEAK COLD FRONT STRETCHED FROM NORTHEAST OKLAHOMA AND ACROSS
SOUTHERN MISSOURI TUESDAY AFTERNOON. THIS FRONT HAS BECOME MORE
DIFFUSE TODAY WITH ONLY MODEST COLD AIR ADVECTION FOLLOWING THE
FRONTAL PASSAGE. TEMPERATURES AHEAD OF THE FRONT HAD SOARED INTO THE
UPPER 60S TO LOWER 70S ACROSS FAR SOUTHERN MISSOURI. RUC MODEL
ANALYSIS DEPICTED THAT SOME MODEST SURFACE BASED CAPE AROUND 500
J/KG HAD DEVELOPED ACROSS SOUTH CENTRAL MISSOURI AHEAD OF A WEAK
SURFACE WAVE. RUC MODEL SOUNDINGS ALSO INDICATED A CAPPING INVERSION
ALOFT.

SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)...

THE CAP AND ALONG WITH VEERING SURFACE WINDS AND DECEASING MOISTURE
CONVERGENCE WILL BE INHIBITING FACTORS TO CONVECTIVE DEVELOPMENT
THIS AFTERNOON. HOWEVER GIVEN THE STEEP LAPSE RATES ISOLATED SHOWERS
AND THUNDERSTORMS CANNOT BE RULED OUT EAST OF A GAINESVILLE TO
EMINENCE LINE LATE THIS AFTERNOON AS A MID LEVEL SHORTWAVE
APPROACHES FROM THE WEST. THE BEST CHANCE FOR THUNDERSTORMS WILL
EXIST JUST TO THE SOUTHEAST ACROSS NORTHEAST ARKANSAS AND SOUTHEAST
MISSOURI WITHIN LOW LEVEL MOIST AXIS.

THE WELCOME MILD WEATHER PATTERN WILL PERSIST THE REMAINDER OF THE
WEEK AS AN UPPER RIDGE BUILDS ACROSS THE CENTRAL U.S. OVER THE NEXT
FEW DAYS. WITH PLENTY OF SUNSHINE AND THE COOL BIAS OF GUIDANCE THE
PAST FEW DAYS...I WENT A COUPLE OF DEGREES ABOVE GUIDANCE THE NEXT
COUPLE OF DAYS. HIGHS IN THE LOWER TO MIDDLE 60S SHOULD BE COMMON.
WOULD NOT BE SURPRISED SEE HIGHS IN THE UPPER 60S ACROSS FAR
SOUTHWEST MISSOURI. A WEAK FRONT WILL SLIDE ACROSS THE AREA LATE
WEDNESDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN FROM THE
NORTH ON THURSDAY. THIS SHOULD HAVE ONLY A MODEST IMPACT ON
TEMPERATURES.

FOSTER

LONG TERM (FRIDAY THROUGH TUESDAY)...

SHOULD BE AN ACTIVE PERIOD STARTING FRIDAY AND REALLY CONTINUING
INTO NEXT WEEK. FULL SUITE OF NUMERICAL GUIDANCE REMAINS IN
EXCELLENT AGREEMENT ON DEVELOPING A VIGOROUS NEGATIVELY TILTED
TROUGH WITH CLOSED 500MB CIRCULATION OVER THE CENTRAL PLAINS FRIDAY
NIGHT INTO SATURDAY. IMPRESSIVE SURFACE CYCLOGENESIS WILL TAKE PLACE
WITH LOW PROGGED TO DEEPEN TO 985MB (OR DEEPER DEPENDING THE
MODEL/RUN) AS IT TRACKS TOWARD IOWA/NORTHWEST MISSOURI. THE VERY
DEEP LOW WILL LEAD TO VERY STRONG SURFACE WINDS FRIDAY NIGHT INTO
SATURDAY WITH GUSTS TO/OVER 40 MPH CERTAINLY PLAUSIBLE GIVEN A SUB
985MB LOW.

SEVERE WEATHER POTENTIAL IS MUCH MORE MURKY AT THIS DISTANCE.
OBVIOUSLY WE WILL BE DEALING WITH AN EXTREMELY POWERFUL SYNOPTIC
SCALE CYCLONE WITH STRONG FORCING AND VERY IMPRESSIVE KINEMATIC
FIELDS. THE HUGE QUESTION MARK WILL BE INSTABILITY THIS FAR NORTH AS
A SYSTEM OF THIS MAGNITUDE WILL HAVE THE POTENTIAL FOR WIDESPREAD
PRECIPITATION WITHIN THE WARM CONVEYOR BELT ESSENTIALLY OVERTURNING
THE GOOD LAPSE RATES AND DRASTICALLY REDUCING INSTABILITY. IF
SUFFICIENT INSTABILITY WERE TO DEVELOP THEN OBVIOUSLY A SEVERE
THREAT WOULD EXIST...BUT CLIMATOLOGICALLY IT WOULD BE QUITE UNUSUAL
TO SEE A SIGNIFICANT SEVERE WEATHER EVENT THIS EARLY IN THE YEAR.
GIVEN THE INTENSITY OF THE STORM SYSTEM MAINTAINED MENTION OF SEVERE
IN THE HWO BUT WAY TOO SOON TO CRANK UP THE SEVERE WEATHER HYPE
MACHINE ANY MORE THAN THAT.

AS MIDNIGHT SHIFT ALLUDED TO THE HEAVY RAINFALL POTENTIAL MAY BE
SUBSTANTIAL AND IN ALL LIKELIHOOD A MORE SUBSTANTIAL THREAT THAN
SEVERE WEATHER. GIVEN THE PROGRESSIVE NATURE OF THE SYSTEM IM NOT
INCLINED TO ISSUE AN ESF AT THIS JUNCTURE HOWEVER DID INTRODUCE
HEAVY RAINFALL IN THE GRIDS FOR SATURDAY GIVEN THE STRONG FORCING
AND UNUSUALLY HIGH PRECIPITABLE WATER VALUES PROGGED TO ADVECT INTO
THE AREA.

IN THE WAKE OF THE MAJOR WEEKEND STORM SYSTEM THE VARIOUS MEDIUM
RANGE MODELS DIVERGE CONSIDERABLY ON HOW THINGS WILL EVOLVE EARLY
NEXT WEEK. 00Z ECMWF AND THE 06/12Z OPERATIONAL RUNS OF THE GFS
BRING ANOTHER SIGNIFICANT SHORTWAVE INTO THE AREA...WHILE THE 12Z
ECMWF HAS JUST COME IN AND HANGS ENERGY BACK OVER THE SOUTHWESTERN
CONUS THROUGH 12Z TUESDAY. THERE IS A WIDE RANGE IN MODEL SOLUTIONS
AND CONSIDERABLE SPREAD IN THE 12Z GFS ENSEMBLES SO CONFIDENCE IS
QUITE LOW IN THE DAY 6/7 FORECAST. POSSIBILITIES RANGE FROM
SHORTWAVE RIDGING BUILDING IN WITH TEMPS ABOVE AVERAGE IN THE 60S
(ALA THE 12Z ECMWF) TO A MAJOR SNOWSTORM (ALA THE 12Z GFS). NO
STRONG EVIDENCE TO LEAN ONE WAY OR ANOTHER SO GENERALLY TOOK THE
MIDDLE GROUND WITH LOW CHC POPS AND NEAR SEASONAL TEMPS.

IZZI

&&

.AVIATION...

FOR THE 00Z TAFS...EXPECT MAINLY VFR CEILINGS AND VISIBILITIES
THROUGH THE NEXT 24 HOURS AS DRIER AND COOLER AIRMASS BUILDS INTO
THE REGION BEHIND COLD FRONT STILL OVER SOUTHERN MO. WENT AHEAD AND
CARRIED MVFR FOG LATE TONIGHT AS DECENT RADIATION COOLING ALLOWS
TEMPS TO FALL TO NEAR EXPECTED DEWPOINTS.

MMT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Feb 20, 5:50 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CST TUE FEB 20 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
550 PM CST TUE FEB 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL AND
  LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  SOUTHEAST OF A LINE FROM EMINENCE TO BRANSON THROUGH 9 PM.

  DISCUSSION:

  THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SOUTH CENTRAL MISSOURI
  THROUGH MID EVENING AS A COLD FRONT INTERACTS WITH AN UNSEASONABLY
  WARM AND MOIST AIRMASS. INSTABILITY WILL BE SUFFICIENT FOR
  THUNDERSTORMS TO PRODUCE SMALL HAIL. ALSO...REPEATED DEVELOPMENT
  OF STORMS OVER THE SAME AREAS OF SOUTH CENTRAL MISSOURI MAY LEAD
  TO LOCALIZED FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT
  AS A VERY INTENSE SPRING-LIKE STORM SYSTEM MOVES THROUGH THE
  REGION. PRELIMINARY INDICATIONS SUGGEST THAT STRONG TO SEVERE
  STORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY EVENING. IN
  ADDITION...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE
  POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH MID EVENING OVER SOUTH
  CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA/IZZI/TERRY

In the hours before

Special weather statement, Feb 20, 5:08 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CST TUE FEB 20 2007

MOZ106-202345-
OREGON-
508 PM CST TUE FEB 20 2007

...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 545 PM CST...

AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALTON...OR 14 MILES NORTHEAST OF THAYER...
AND MOVING EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.

TERRY
Special weather statement, Feb 20, 5:08 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CST TUE FEB 20 2007

MOZ106-202345-
OREGON-
508 PM CST TUE FEB 20 2007

...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 545 PM CST...

AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALTON...OR 16 MILES NORTHEAST OF THAYER...
AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...THROUGH RURAL
SECTIONS OF EASTERN OREGON COUNTY.  AT 505 PM...OREGON COUNTY
SHERIFFS OFFICE OBSERVED DIME TO NICKEL SIZE HAIL IN ALTON.

CRAMER

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.